# SDR HNAA2025120100828

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 43,052 hours, 38,933 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Closet
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR EMINATING FROM G1 CREW CLOSET BOTTOM AND GALLEY AREA.    INSPECTED G1 CREW CLOSET AREA FOUND 2 PLASTIC BAGS WITH DRIED LIQUID RESIDUE. CLEANED AND SANITIZED THE AREA AS REQUIRED. A/C OK FOR SERVICE.
